# SDR 2004UALA00896

- Difficulty date: September 25, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 6,438 hours, 2,755 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY ESCAPE PATH LIGHT ON BULKHEAD FORWARD OF SEAT ROW 1ABC INOPERATIVE.  REPLACED LAMPS.
